# SDR DALA13039259020

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 50,772 hours, 36,788 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pulley
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, THE TAILCONE RELEASE CABLE PULLEY WAS NOTED TO BE WORN AT THE 11 O'CLOCK POSITION AT STATION 1510 IN THE AFT ACCESSORY COMPARTMENT.  THE PULLEY WAS REPLACED AND FUNCTIONAL CHECK AND REQUIRED INSPECTIONS WERE COMPLETED REF: AMDS WC 5350-01077-0101.
